# SDR SWAA2021061672380

- Difficulty date: May 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 727a Rbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT AFT CARGO BAY BS727A+18 RBL3 WL150 ; / INSTALLED NEW INTERCOSTAL IN ACB BS727A+18 RBL3 WL150 IAW SRM 51-40-02 AND DWG #146A7510.;LOCATED; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-40-05 AND DWG #146A7510.;PRIMERED NEW INTERCOSTAL @ BS727A+18 RBL3 WL150 IAW SRM 51-20-01-0G-0. OK TO INSTALL.;RECEIVED NEW INTERCOSTAL FOR ACB BS727A+18 RBL3 WL150 FROM OSS PO#824713-SWA.;REMOVED INTERCOSTAL IN ACB BS727A+18 RBL3 WL150 IAW SRM 51-40-02.;VERIFIED MEASUREMENT TABLE; INTERCOSTAL FOUND TO BE OUT OF LIMITS AND REPLACEMENT PART PER SRM 51-10-02-0G;EVALUATED CORROSION ON INTERCOSTAL BS727A+18 RBL3 WL150 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;UPDATED MEASUREMENT TABLE;VERIFIED RECEIVED NEW INTERCOSTAL FOR ACB BS727A+18 RBL3 WL150 FROM OSS PO#824713-SWA. AND VERIFIED LOCATED; DRILLED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-40-05 AND DWG #146A7510. VERIFIED APPLICATION OF PRIMER AND OK TO INSTALL;VERIFIED INSTALL OF NEW INTERCOSTAL IN ACB BS727A+18 RBL3 WL150 IAW SRM 51-40-02 AND DWG #146A7510.
